MAUDE Adverse Event Report: MEDSOURCE LABS LLC. CURAPLEX; CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE 7MM

MEDSOURCE LABS LLC. CURAPLEX; CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE 7MM
Model Number 2113-10270
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The cuff on an et tube was observed to be deflated after intubation.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE 7MM
Manufacturer (Section D)
MEDSOURCE LABS LLC.
8600 shelby ct
chanhassen MN 55317
MDR Report Key22542548
Report Number3003674698-2025-00948
Device Sequence Number7029178
Product Code LNZ
UDI-Device Identifier00815277024303
UDI-Public00815277024303
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model Number2113-10270
Device Lot Number1011220
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date07/18/2025
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown